T Nation

Having a Hell of a Time Fighting E2

It all started 6 weeks ago when I started TRT, 150mg/week E3D, 900IU HCG, and was drinking beer too. I did try aromasin and it just made everything more difficult.

Weeks later, I’ve settled down, cleaned everything up, and am just doing 100mg/week, ED, no HCG, and no alcohol. No AI currently either. I take 500mg calcium d-glucarate twice a day, and have a kale & broccoli smoothie every morning.

I’ve only been on 100mg/week for a week, but the past few days, it feels like I’m getting more and more bloated still. My libido is coming back, but it takes Cialis to make things work right. Even then, last night I was dying to have sex with my girlfriend, it was amazing, and I randomly went limp. Got it back up, but still. Couple times in the past couple days too that I’ve felt like crying (which is normally uncommon for me). I haven’t had itchy or sore nipples yet, but they were hard 24/7 before - now they’re hard maybe half of that.

I know it can take 6 weeks to stabilize, but I still feel so insanely bloated. If I eat like normal (and I’ve been HUNGRY), I put on 1-2 pounds a day. I’m up almost 20 pounds since starting.

I don’t want to introduce more problems by messing with an AI or changing things again. I’m thinking about cutting down to 50mg/week for the next week to drop my E2 a little more rapidly.

Any other ideas besides just waiting it out?

Don’t drop to 50. That will create more problems. Try some DIM, or hot lemon water. Or take a very small dose of AI once a week.Very small being the key. Or just wait.

1 Like

Would aromasin be the better option if I decide to try that, to avoid the rebound of anastrozole?

I ordered some DIM earlier actually, should be here Thursday

Its gonna take time for your body to get used to different hormone levels. I didn’t feel dialed in until the 5-6 month mark. I went through high e2, crashed e2, and it was a nightmare. This was all due to once weekly injections and Anastrozole. Stay on ed injections and a daily tablet of dim for several weeks and it will get better. Your body if freaking out right now. It will take time to get used to it.

I am no expert but prior to starting TRT i have read to avoid AI’s at all cost. The first 1-2 weeks when i started I noticed some hot flashes and bloating. I started supplementing with DIM, Magnesium Glycinate and boron. I am also on a supplement called true shred which is a cutting supplement with some anti e properties. These symptoms eventually subsided and i would eventually dry out. I have had some very bad weekends with the summer. Pool parties with lots of alcohol and again i notice after drinking a bunch of beers i will feel puffy and bloated but in a day or so i will start urinating more and i go back to looking dry. My diet is very clean, egg whites, oats, tons of broccoli, almond butter, chicken breasts, cod, and fishoils. I do enjoy having a good time on the weekends and know that if i drink beer i will feel some bloating but in a day or two it goes away. I would wait it out… it might suck but i think crashing your e2 may only spike it down the line and you will always be battling.

You just started. and you are nowhere near stable. Especially if you’ve messed with AI, and now CDG, without actually knowing your labs.

Are you overweight?

1 Like

Eat the whole egg, it’s actually healthier. All of the beneficial nutrients are in the yolk, the white is just filler.

1 Like

You’re deciding you want high estrogen by being on HCG and drinking beer, a protocol such as yours usually requires the use of an AI, so if you don’t want to use an AI, then you need to cut out the HCG from your protocol or inject your Test and HCG in smaller more frequent dosing.

He stated he fixed that already

Not at all. 5’10” and currently 160. Was about 143 before all this bloat.

Yea no more HCG or alcohol. Hasn’t proven worthwhile.

I wasn’t able to finish my post do to other obligations so context was lost, I was throwing that out there for other members in similar situations on TRT+HCG and no AI.

It’s going to take awhile for things to settle down, it’s only been couple of days. It took at least a week for my estrogen to start moving down when elevated previously.

1 Like

All good. It’s been about a week, and I suppose I’m not really crying and my dick works with Cialis now mostly so we’re getting somewhere. Hopefully adding DIM will help too.

Everything you talk about in this post is high E2 related. Go get a mini blood test and prove me wrong. IMO you need a low dose AI or you need to get off TRT.

I agree it’s E2 related, but what’s wrong with trying to lower my dose of T first?

Because you just did that already and it doesn’t change overnight. You should get familiar with how the half life of testosterone (with whichever ester is attached) works and how long it actually takes to stabilize. You’d be amazed at how easy it is to make a mess of your hormones just by changing a few things (like dropping your dose, being impatient about the lack of change over a short period of time, then changing it again).

So here’s 16 weeks. The first eight I had you on 150/w (e3.5d); you can see the crudely drawn red line that indicates a baseline on that dose. Then you see the drop off from when you switched. Then another line showing your new baseline. From the time you switch doses to the time your peaks and troughs normalize again is day 60 to day ~74. That’s two weeks. Give. It. Time.

2 Likes

Wow, thanks for making that man. I’m on t cyp every day. Do you happen to have the spreadsheet or formula you used for that so I can play with it some?

I’m actually happy to see it would only take a couple weeks to level out. I was expecting over a month given the half life of cypionate.

Steroidcalc.com

It’s extremely useful and once you get the hang of how to build out a multi-compound or variable dose cycle/cruise you’ll never have an issue with the roller coaster again.

Edit: nevermind, can’t read

Thanks for the link.

I’m also confused to as how far behind E2 trails. If I drop my T dose, and that levels out in, say, 2 weeks, how long before E2 becomes mostly stable?

I’ve also noticed a sharp drop in libido and erectile function as this week progresses. Maybe 100mg is too low already. I feel much more like “old me”